MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number SMALL SUPERIOR AUGMENT GLENOID PLATE
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Periprosthetic fracture (4902)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: (b)(4), 300-01-11 - equinoxe, humeral stem primary, press fit 11mm, (b)(4), 315-35-00 - glnd kwire, (b)(4), 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(4), 320-15-05 - eq rev locking screw, (b)(4), 320-20-00 - eq reverse torque defining screw kit, (b)(4), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(4), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(4), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, (b)(4), 320-31-40 - glenosphere, 40mm, 320-40-03 humeral liner, 40mm, +2.5 7094722.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 71 yo female patient, initial left shoulder implanted on (b)(6) 2022, with no complications, ¿post op x-rays looked perfect¿, underwent a revision procedure on (b)(6) 2022.The x-rays showed that the implant had either rotated superiorly or migrated up.The doctor removed the liner, and then removed the glenosphere and all three screws from the baseplate.He then removed the superior baseplate and found that the top 1/3 superior/posterior had fractured resulting in the baseplate migrating superior.The doctor decided to switch to a tornier baseplate and used a 39 glenosphere.On the humoral side, the stem and +0 tray were well fixed so he trailed with a 40 +2.5 liner but wanted a little more constraint so went with a 40+2.5 liner.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision due to scapular fracture cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d9, h3, h6 clinical code, component code, type of investigation, investigation conclusion codes.Product has been received by exactech and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
SMALL SUPERIOR AUGMENT GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key15729741
Report Number1038671-2022-01401
Device Sequence Number16862081
Product Code KWS
UDI-Device Identifier10885862534873
UDI-Public10885862534873
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSMALL SUPERIOR AUGMENT GLENOID PLATE
Device Catalogue Number320-35-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer02/02/2023
11/10/2025
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date02/27/2023
11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale